# SDR AALA201808229041

- Difficulty date: August 18, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 71,650 hours, 9,106 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0809
- Condition: Odor
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING ODOR IN FIRST CLASS, 2L DOOR AREA. TURNED OFF POWER PORTS AND ODOR DISAPATED.  THEAIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED CARD 05-96-70, FOUND RIGHT RECIRCULATION FAN OVERHEAD MESSAGE FAULT AND REPLACED THE RIGHT UPPER RECIRCULATION FAN IAW MM 21-25-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO ODOR NOTED THROUGH OUT CABIN.
